# SDR ANCF20231107016

- Difficulty date: May 26, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N750AV
- Make and model: Airbus A320-214
- Aircraft serial: 7120
- Aircraft time: 17,284 hours, 12,272 cycles
- Engine: Cfmint CFM565B43
- Engine time: 17,282 hours, 12,543 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56091012
- Condition: Unserviceable
- Location: 1fp1
- Part time: 17,281 hours, 12,270 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WO 17'250'631 - REJECTED T/O AT 80KTS DUE TO ADR 1 FAULT,  WO 17'250'632 - AFTER REJECT T/0 COND TRIM AIR SYS FAULT FWD CAB TRIM VALVE,   WO 17'250'633 - INFORANDMATION THE PILOTS BRAKE #2 WITH 550 °C AND  BRAKE 1 WITH 350°C. REJECTED T/O AT 80 KTS,  IN ACCORDANCE WITH TSM 34-14-00-810-996-A STEP 4.A.2, AND AMM 34-12-34-000-001-A, ADIRU 1 WAS REMOVED.   IN ACCORDANCE WITH AMM 21-63-00-710-004A OPERATIONAL TEST OF THE OPERATIONAL TEST OF THE COCKPIT AND CABIN TEMPERATURE CONTROL WAS PERFORMED SATISFACTORY , AND I.A.W AMM 21-63-00-710-005A OPERATIONAL TEST THE TRIN AIR WAS PERFORMED.   IN ACCORDANCE WITH AMM 05-51-16-200-001A THE INSPECTION AFTER BRAKE EMERGENCY APPLICATION OR OVERHEAT WERE PERFORMED SATISFACTORY.
